# SDR 05FDEA04120

- Difficulty date: December 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MAIN LANDING GEAR DOOR INTERIOR SKIN ON TOP NEAR THE HINGE   AREA FOUND CRACKED. FILLER AND REPAIR DOUBLER FABRICATED AS   PER SRM   52-10-00 VOLUME I. NEW FILLER AND REPAIR DOUBLER INSTALLED AS PER SRM 51-35-01   VOLUME II.   LEFT HAND MAIN LANDING GEAR DOOR REMOVED AND REINSTALLED AS PER MM 32-14-20-4.   CARRIED OUT   LEFT HAND MAIN LANDING GEAR DOOR OPERATION TEST AS PER AMM 32-34-00-860-801.   REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
